# SDR ASAA2015042311634

- Difficulty date: April 23, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 66,326 hours, 37,704 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431
- Condition: Chafed
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FOREFLAP INBD L/E CHAFED.  ACFT GROUNDED. R & R L/E SKIN IAW SRM 57-53-01-01-2 AND 51-40-02-0G-0.
